# SDR IXXA202505310006

- Difficulty date: May 31, 2025
- Submitted: May 31, 2025
- Operation: Air carrier
- Aircraft: N754CX
- Make and model: Boeing 757-2Y0
- Aircraft serial: 26154
- Aircraft time: 68,045 hours, 26,231 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 113N350027
- Condition: Gouged
- Location: Zone 500 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LW OB FLAP LE HAS SCRAPE MARKS THE LENGTH OF THE FLAP AND JUST IB OF THE OF THE OB ROLLER, THERE'S A GOUGE IN THE FLAP
